Q. There is a yellow bruise on the top of my areola and it is itching. What is the treatment?

Answered by
Dr. Kakkar
and medically reviewed by Dr. Nithila A
Published on Sep 27, 2019 and last reviewed on: Oct 03, 2019

Hello doctor,

I am a 21-year-old female with 5'7 height and 168 lbs in weight. I have a yellow bruise on the top of my areola. And when I noticed it over two weeks ago, my whole breast started to itch, and it never stopped. There is no discharge or pain. I have not done anything to bruise it. I have no idea where it came from. But the itching is killing me it never stops.

Dr. Kakkar

Dermatology HIV/AIDS Specialist Venereology
#

Hello,

Welcome to icliniq.com.

A bruise is due to tissue bleeding and is usually bluish or bluish-red. It is never yellow. Moreover, a bruise is never itchy. Therefore the condition that you have is not a bruise, and it is something else. I would keep a possibility of either eczematous dermatitis, tinea, or fungal infection. I require a picture for a confirmatory diagnosis. Both of these conditions are itchy. I would be able to help you better if you can upload a digital Image of the affected area.

Also Read Answers From:

Related Questions & Answers


Do stings, breast lump, bruise and hair fall predict any sort of cancer?

Query: Hi doctor, I am an 18 year old girl. I am feeling stings in my upper body for quite some time. The stings are sometimes in my chest and sometimes in my lower abdomen. They last for nearly 40 seconds, but are occasional. And there is a lump in my right breast. It is a solid lump and it does not ca...  Read Full >>


Dr. Naresh Kumar Monigari
Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. First calm down and be relaxed. By stings I understand sting like sensation that lasts for 40 seconds. I need more details on that. Do they occur more when you are tensed? Because, it is rare. Second problem you said was that you have a lump in the breast, which is solid ...  Read Full

I still have painful bruises a year after iron injections. What needs to be done?

Query: Hello doctor, I am a 55 year old female. 12 months ago, I was given four iron injections in my buttocks alternating over four weeks. There is staining area of about six inches on each side which is fading. However, on the top and bottom edges of the stained area is a blue bruise which is as painful...  Read Full >>


Dr. Smrita Singh
Hematologist

Answer: Hello, Welcome to icliniq.com. The staining is due to the iron itself which leaked into the skin while it was being injected. The technique of giving the iron injections was not correct since neither discoloration nor bruising should have occurred. Nothing can be done to resolve this but they are...  Read Full

My daughter gets bruises on her legs without any injury. Why?

Query: Hi doctor, This query is regarding my 8 year old daughter. She has been constantly getting bruises on her legs. We think this bruise occurs automatically and may not be due to injury. We have been noticing these bruises for the past 6 to 7 years. It fades away automatically after few days. We c...  Read Full >>


Dr. Veerendra Patil
Hematologist

Answer: Hello, Welcome to icliniq.com. I have seen the attached reports (attachment removed to protect patient identity). Your description of the symptoms of your child seems to be significant, as the bruises are spontaneous. I would be interested to know the following points. Was there any swelling at the ...  Read Full

Popular

Popular

Ask your health query to a doctor online?

Ask a Dermatologist Now

* guaranteed answer within 4 hours.
Enter Your Health Query
You can upload files and images in the next step.

Fee:  

 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.